Alert archive / New York / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 153, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Aug 15, 2008, 1:45 PM EDT for Jefferson County, New York. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 15, 2008, 1:45 PM EDT (17:45 UTC)
- Expired
- Aug 15, 2008, 2:19 PM EDT
- In force
- 34 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
County Jefferson County, NY
The radar
The Ft Drum radar (KTYX), 30 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.8 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 111 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 740 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBUF 151745 SVRBUF NYC045-151845- /O.NEW.KBUF.SV.W.0153.080815T1745Z-080815T1845Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BUFFALO NY 145 PM EDT FRI AUG 15 2008 THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL JEFFERSON COUNTY IN CENTRAL NEW YORK * UNTIL 245 PM EDT * AT 141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR ADAMS CENTER...OR 10 MILES SOUTHWEST OF WATERTOWN...AND MOVING NORTHEAST AT 7 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... INTERSTATE 81 BETWEEN ADAMS AND ADAMS CENTER AT 250 PM EDT... ADAMS CENTER AT 250 PM EDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4398 7605 4392 7582 4376 7598 4381 7613 TIME...MOT...LOC 1743Z 235DEG 6KT 4385 7600 $$ HITCHCOCK
2 follow-up statements
000 WWUS51 KBUF 151815 SVSBUF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 215 PM EDT FRI AUG 15 2008 NYC045-151845- /O.CON.KBUF.SV.W.0153.000000T0000Z-080815T1845Z/ JEFFERSON NY- 213 PM EDT FRI AUG 15 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR SOUTH CENTRAL JEFFERSON COUNTY... AT 208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED NEAR ADAMS CENTER...OR 7 MILES SOUTH OF WATERTOWN...MOVING NORTHEAST AT 7 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... NORTHWESTERN ADAMS CENTER AT 220 PM LAT...LON 4398 7605 4392 7582 4376 7598 4381 7613 TIME...MOT...LOC 1813Z 235DEG 6KT 4388 7594 $$ THOMAS
000 WWUS51 KBUF 151819 SVSBUF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 219 PM EDT FRI AUG 15 2008 NYC045-151828- /O.CAN.KBUF.SV.W.0153.000000T0000Z-080815T1845Z/ JEFFERSON NY- 218 PM EDT FRI AUG 15 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JEFFERSON COUNTY IS CANCELLED... AT 218 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED. LAT...LON 4398 7605 4392 7582 4376 7598 4381 7613 TIME...MOT...LOC 1818Z 235DEG 6KT 4388 7593 $$ THOMAS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 11:37 AM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Aug 15, 11:37 AM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1137 AM EDT FRI AUG 15 2008 .SYNOPSIS... A PERSISTENT UPPER LEVEL LOW OVER ONTARIO WILL KEEP SCATTERED SHOWERS AND THUNDERSTORMS ACROSS OUR AREA TODAY...THEN HIGH PRESSURE WILL GRADUALLY BUILD BACK ACROSS THE REGION THIS WEEKEND ALONG WITH A RETURN TO FAIR WEATHER. LOOKING FURTHER AHEAD...NEXT WEEK SHOULD FEATURE A RETURN TO WARMER AND GENERALLY DRIER WEATHER...WITH A BRIEF INTERRUPTION POSSIBLE ON MONDAY OR TUESDAY AS A WEAK COLD FRONT CROSSES THE REGION. && .NEAR TERM /THROUGH TONIGHT/... I MADE A COUPLE OF ADJUSTMENTS TO OUR WEATHER GRIDS FOR THIS MORNING TO REFLECT THE CONVECTION DEVELOPING OVER THE EASTERN HALF OF LAKE ONTARIO. THIS ACTIVITY IS ALL PART OF THE EXPANSIVE AREA OF MOISTURE THAT COVERS CENTRAL AND NORTHERN NEW YORK AND IS CIRCULATING AROUND THE MASSIVE UPPER LEVEL LOW. 12Z BUF RAOB SHOWS THAT A MODIFIED TEMP OF 75F AND DWPT OF 54 WILL YIELD 1300 J/KG CAPE. THEREFORE, ITS DEJA-VU ALL OVER AGAIN WITH AFTERNOON CONVECTION DEVELOPING MOSTLY ALONG ANY TYPE OF BOUNDARY THAT WILL SUPPORT ENOUGH SURFACE CONVERGENCE TO PROVIDE LIFT. HAIL NOT OUT OF THE QUESTIONS AS WELL, SINCE WE ARE UNDER THE COLD CORE OF THE UPPER LOW. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... THE UPPER LOW RESPONSIBLE FOR THE UNSETTLED WEATHER OF THE PAST WEEK WILL BE LOCATED A BIT NORTH OF MONTREAL AT THE BEGINNING OF THIS PERIOD...AND WILL BE IN THE PROCESS OF TRANSITIONING BACK INTO MORE OF AN OPEN TROUGH...WITH ITS AXIS TRAILING BACK ACROSS THE FINGER LAKES INTO WEST-CENTRAL PENNSYLVANIA. WILL MAINTAIN LOW CHANCE POPS EAST OF THIS AXIS UNTIL IT AND THE CORE OF THE COLD POOL ALOFT MOVE EAST OF THE FORECAST AREA DURING SATURDAY AFTERNOON...THEN WILL TAPER VALUES BACK TO SCHC AND BELOW THEREAFTER AS HEIGHTS ALOFT REBOUND...AND LOW LEVEL RIDGING/DRIER AIR BUILDS ACROSS THE LOWER LAKES REGION. AFTER SOME LEFTOVER EARLY MORNING CLOUD COVER...THE AFOREMENTIONED RIDGING/DRYING SHOULD LEAD TO THE DEVELOPMENT OF AT LEAST SOME PARTIAL SUNSHINE FOR THE AFTERNOON...WITH 850 MB TEMPS OF +10C SUPPORTING WIDESPREAD HIGHS IN THE MID 70S. THIS WILL BE FOLLOWED BY A DRY AND QUIET SATURDAY NIGHT AS THE LOW LEVEL RIDGE BUILDS A LITTLE FURTHER INTO NEW YORK STATE. SUNDAY AND SUNDAY NIGHT...THE LOW LEVEL RIDGING OVER NEW YORK STATE WILL WEAKEN A LITTLE BIT WITH TIME...WHILE A MEAN CYCLONIC FLOW REMAINS IN PLACE ALOFT. SUCH A PATTERN WILL LEAVE US AT LEAST SOMEWHAT VULNERABLE TO ANY IMPULSES WORKING SOUTHEAST FROM CANADA IN THE PREVAILING NORTHWEST FLOW ALOFT...AND THE SHORT TERM GUIDANCE GENERALLY INDICATES THE POTENTIAL FOR AT LEAST ONE OR TWO WEAK DISTURBANCES TO DROP SOUTHEAST ACROSS THE AREA DURING THIS TIME FRAME...WITH THE 00Z NAM CONSIDERABLY MORE AGGRESSIVE /AND PROBABLY OVERDEVELOPED/ WITH THE EXTENT OF ONE SUCH DISTURBANCE ON SUNDAY AFTERNOON. AT THIS POINT...WILL CONTINUE TO SIDE MORE WITH THE DRIER GFS AND CONTINUITY AND INDICATE POPS NO HIGHER THAN SLIGHT CHANCE...BUT THIS PERIOD WILL HAVE TO BE WATCHED CLOSELY IN FUTURE FORECASTS. AS FOR TEMPERATURES...850 MB READINGS WARMING TO +12 TO +13C SHOULD SUPPORT HIGHS IN THE UPPER 70S TO NEAR 80 ON SUNDAY...WHICH IS RIGHT AROUND NORMAL FOR MID AUGUST. && .LONG TERM /MONDAY THROUGH THURSDAY/... IN THE EXTENDED...A ROUGH MODEL CONSENSUS INDICATES THE POTENTIAL FOR A WEAK COLD FRONTAL PASSAGE SOMETIME IN THE MONDAY/MONDAY NIGHT/TUESDAY MORNING TIME FRAME AS THE NORTHEASTERN TROUGH DIGS ONE LAST TIME ACROSS EASTERN CANADA AND WESTERN NEW ENGLAND...FOLLOWED BY DRY WEATHER AND A WARMING TREND THEREAFTER AS RIDGING GRADUALLY BUILDS EAST INTO THE GREAT LAKES AT ALL LEVELS. WILL THUS INDICATE CHANCE POPS FOR SHRA/TSRA TO COVER THE POSSIBLE FROPA MONDAY AND TUESDAY...FOLLOWED DRY WEATHER AND WARMING TEMPERATURES FOR THE REMAINDER OF THE PERIOD. 850 MB TEMPS LOOK TO RECOVER TO THE +16 TO +18C RANGE BY MID TO LATE NEXT WEEK...WHICH WOULD BE SUPPORTIVE OF TEMPERATURES AT LEAST IN THE MID 80S BY THE END OF THE PERIOD. && .AVIATION /16Z FRIDAY THROUGH TUESDAY/... GENERALLY VFR CONDITIONS THROUGH THE 24 HOUR TAF PERIOD. ONCE AGAIN, RIGHT ON SCHEDULE TODAY, DIURNAL CU WILL GROW TO WIDELY SCATTERED THUNDERSTORMS ACROSS THE REGION THROUGH THE AFTERNOON TIMEFRAME. THE CELLS ARE EXPECTED TO FIRST DEVELOP ALONG LAKE BREEZE BOUNDARIES, THEN ACTIVITY WILL EXPAND AS OUTFLOW BOUNDARIES FROM INDIVIDUAL CELLS BEGIN TO INTERSECT EACH OTHER. THE THUNDERSTORM ACTIVITY COULD BRIEFLY TAKE CIG AND VSBY DOWN TO MVFR CONDITIONS AT ALL TAF SITES. WITH COLD CORE ALOFT, HAIL IS A POSSIBILITY WITH THESE CELLS. OVERALL THREAT STILL TOO LOW TO INCLUDE IN SPECIFIC TAFS BUT DID INCLUDE CB IN CLOUD GROUP DURING TIMES OF BEST CHANCES FOR CONVECTION...GENERALLY 17Z THRU 23Z....EXCEPT AT KART WHERE ACTIVITY HAS ALREADY DEVELOPED JUST EAST OF THE TAF SITE. OUTLOOK... SATURDAY THROUGH TUESDAY...GENERALLY VFR. && .MARINE... SEGMENTED THE OPEN WATERS FORECAST TO REFLECT THE MORE LIKELY POTENTIAL FOR CONVECTION OVER THE EASTERN HALF OF THE LAKE LATE MORNING THROUGH AFTERNOON. GENERALLY LIGHT WINDS WILL BECOME NORTHWESTERLY TODAY AND WESTERLY ON SATURDAY. THE MAIN CONCERNS FOR MARINERS HOWEVER WILL BE THE POSSIBILITY OF CONVECTION TODAY AND TONIGHT...AND THE POTENTIAL FOR WATERSPOUTS TODAY RIGHT THROUGH SATURDAY MORNING. BOTH WILL BE POSSIBLE DUE TO THE UNSEASONABLY COOL AIR ALOFT THAT WILL BE OVER THE EASTERN GREAT LAKES REGION DURING THIS TIME PERIOD. SPECIAL MARINE WARNINGS MAY BE ISSUED AS NEEDED FOR THIS POTENTIAL THROUGHOUT THE DAY TODAY AND EARLY SATURDAY. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...JJR NEAR TERM...SFM/TAN SHORT TERM...JJR LONG TERM...JJR AVIATION...TAN MARINE...JJR/SFM/TAN
Hazardous weather outlook, Aug 15, 5:10 AM EDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 510 AM EDT FRI AUG 15 2008 NYZ001>008-010>014-019>021-085-160915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 510 AM EDT FRI AUG 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-160915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 510 AM EDT FRI AUG 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT UNSEASONABLY COLD AIR ALOFT WILL LEAD TO A CHANCE OF WATERSPOUTS ON BOTH LAKE ERIE AND LAKE ONTARIO TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY UNSEASONABLY COLD AIR ALOFT WILL LEAD TO A CHANCE OF WATERSPOUTS ON BOTH LAKE ERIE AND LAKE ONTARIO SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SLZ022-024-160915- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 510 AM EDT FRI AUG 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF JJR
In the hours before
Special weather statement, Aug 15, 11:51 AM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1151 AM EDT FRI AUG 15 2008 NYZ007-008-151645- JEFFERSON NY-LEWIS NY- 1151 AM EDT FRI AUG 15 2008 ...STRONG THUNDERSTORMS DEVELOPING ALONG THE NORTH SLOPES OF THE TUG HILL PLATEAU... * AT 1146 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS DEVELOPING FROM CARTHAGE TO NATURAL BRIDGE. THESE STORMS ARE MOVING VERY SLOWLY NORTHEAST...AND MAY PRODUCE SMALL HAIL AND VERY HEAVY RAINFALL. * THE STRONG THUNDERSTORM WILL BE NEAR... WEST CARTHAGE AT 1240 PM EDT... CARTHAGE AT 1245 PM EDT... THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. THESE STORMS WILL ALSO PRODUCE SMALL HAIL UP TO A HALF INCH IN DIAMETER... AND DANGEROUS LIGHTNING STRIKES. HITCHCOCK
Special weather statement, Aug 15, 1:34 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 134 PM EDT FRI AUG 15 2008 NYZ007-008-151845- JEFFERSON-LEWIS- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE 134 PM EDT FRI AUG 15 2008 ...HEAVY THUNDERSTORMS MOVING ACROSS THE REGION... AT 130 PM, DOPPLER RADAR CONTINUED TO INDICATE STRONG THUNDERSTORMS SCATTERED ACROSS THE REGION. THE HEAVIEST ACTIVITY STRETCHED BETWEEN THERESA AND LA FARGEVILLE AND CLAYTON, SOUTH TO WATERTOWN. THIS ACTIVITY WAS MOVING TO THE NORTH, NORTHEAST AND WILL CONTINUE TO IMPACT THE COUNTY THROUGH 230 PM. SOME OF THE STORMS CONTAIN TORRENTIAL DOWNPOURS, FREQUENT LIGHTNING, AND HAIL. BE ON THE ALERT FOR PONDING ON ROADS AND SOME AREAS OF POOR DRAINAGE FLOODING.
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 1:28 PM EDT | Severe Thunderstorm Warning | BUF | Erie | 47 min |
| Aug 15, 1:51 PM EDT | Special Marine Warning | BUF | 54 min | |
| Aug 15, 2:37 PM EDT | Severe Thunderstorm Warning | BUF | Erie | 53 min |
| Aug 15, 2:47 PM EDT | Special Marine Warning | BUF | 33 min | |
| Aug 15, 3:15 PM EDT | Areal Flood Advisory | BUF | Erie | 3 hr |
| Aug 15, 3:44 PM EDT | Areal Flood Advisory | BUF | Oswego | 91 min |
| Aug 15, 4:20 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 55 min |
| Aug 15, 4:29 PM EDT | Flash Flood Warning | BUF | Erie | 92 min |
Nearby
Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.